PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 45(59), pp. 119--127 (1989)
ASYMPTOTIC EXPANSIONS OF SCHWARTZ'S DISTRIBUTIONS
S. Pilipovi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We investigate the generalized asymptotic expansions of distributions and give some applications, mainly for the Weierstrass transform.
Classification (MSC2000): 46F10, 46F12, 44A15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts